T Nation

TRT : Gyno Protocol and Acne


#1

New member here. I've been on TRT for about 4 months now. I started with 250ml every two weeks but then moved to self injections E3D totaling 150mI a week. I have generally loved everything about it. My anxiety has disappeared and of course the gains, about 15 lean lbs so far! I'm short around 5'7 and started at 150lbs and am now 164.

Around April, I noticed some bloat in my face and my nipples got puffy and always were hard, they may have even grown in length. I soon started taking Arimidex .25 E3D, perhaps some of the bloat went away but the nips are still there. Today, I started tamoxifen 40mg. My question is should I continue both arimidex and tamoxifen? Are my doses okay? I've never felt the sides of E2 crash. Any help would be appreciated.


#2

You should read these stickies:

  • advice for new guys
  • protocol for injections

Yes you can use AI:Arimidex/anastrozole and SERM:Tamoxifen/nolvadex together.

Higher doses of SERM can cause a lot of T–>E2 inside the testes and anastrozole cannot stop that in the testes.
40mg E3D is OK because of the long half-life. But the peals will be high and LH spikes may lead to higher E2.

Do not stop a SERM suddenly, taper out.

You should be doing lab work instead of flying blind. 100mg T per week works very well for most. Higher doses can cause problems and difficultly getting things balanced.


#3

Thank you man. Your advice is always appreciated. What should my taper be? I plan on cruising on 100 test a week with .25 arimidex eod for another 4 months.


#4

Taper over 10 days from 10mg/day or 20 EOD


#5

I’ve recently got some blood work done. My bloat is gone but acne has made it’s way severely to my face. Any advice would be appreciated, my face looks terrible.


#6

This won’t help your face but you should be concerned with your hematocrit level. I’d suggest a double red blood cell donation asap at any blood donation center. When hematocrit gets high, our blood get viscous and thick which can result in poor circulation, as well as increased risk of heart attack and stroke.


#7

I had acne issues when my E levels were too high. I got on Nolvadex, 20mg ED. I also purchased some Accutane from an overseas pharmacy and took about a 1/4 dose for 60 days. Took care of my acne with no side effects


#8

To clarify, blood was drawn 48 hours after last injection. I’ve been cruising on 200mg of test a week. 100 E3D, and arimidex .25 EOD.


#9

Did you see my post? I’m not sure if you posted your basic stats; age, weight etc.